# SDR MASA200601462

- Difficulty date: June 1, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,593 hours, 4,744 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Antenna
- Part number: S672002
- Part serial: 26340
- Condition: Faulty
- Part time: 7,631 hours, 4,765 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7197 ORD.  GLD UNSAFE CAUTION.  MAINTENANCE REPLACED THE ANTENNAS.
